i started tapering only 2 days..my 16 yr old son asked me what was wrong with my pupils?? when i looked in the mirror , they are hugh???
what does this mean..
i am not feeling great, but not terrible.
This is yet another withdrawal symptom. Here's a few more of the more common ones..
Dilated pupils, diarrhea, runny nose, goose bumps, abdominal pain, sweating, agitation, nausea, and vomiting. It will get better with time!!
when i quit c/t on smack after a year and a half my pupils were huge for over a week. they were so big that everything was blurry could hardly read...how much are you tapering from what dose. i also am trying to taper. taking 2 10/325 hydros a day from about 50mg oxy hydro combined. so far ok just tired lots of eye watering and stuff...good luck
I have no idea how long it would last.The only certain thing about WD symptoms is that everyone's symptoms seem to resolve at different speeds. I'd say it would last no longer than a week after you finally quit all opiates.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.